MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; BATH BENCH

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; BATH BENCH
Model Number 12486
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) was notified of a complaint regarding a bath bench by an insurance claims representative on behalf of the property where the accident occurred.The representative stated that the end user "was injured when the handicap bathroom bench failed, causing her to fall to the ground." there were no additional details as to the nature of the injury or product malfunction.There was no report or evidence of medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key17360992
Report Number2438477-2023-00099
Device Sequence Number14753908
Product Code ILS
UDI-Device Identifier00822383108902
UDI-Public822383108902
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2023
Report Date (Section F) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12486
Device Catalogue Number12486
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/20/2023
Date Report to Manufacturer07/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA07/20/2023